# SDR AU970547

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Universal Joint
- Part number: D1N808G6
- Condition: Faulty
- Location: Fuel Selector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR SHAFT LOWER UNIVERSAL JOINT RETAINER PIN (1OFF4)MISSING
